# SDR TRBA2005060

- Difficulty date: September 10, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHILE ON GROUND, NR 1 ENGINE FIRE INDICATION CAME ON.  ENGINE SHUT-DOWN AND FIRE EXTINGUISHER DISCHARGED.  VISUAL INSPECTION, NO EVIDENCE OF FIRE NOTED.  REPLACED FIRE EXTINGUISHER BOTTLE.  (K)
